An algorithm to detect small solutions in linear delay differential equations

Hdl Handle:
http://hdl.handle.net/10034/11816
Title:
An algorithm to detect small solutions in linear delay differential equations
Authors:
Ford, Neville J.; Lumb, Patricia M.
Abstract:
This preprint discusses an algorithm that provides a simple reliable mechanism for the detection of small solutions in linear delay differential equations.
Citation:
Journal of computational and applied mathematics, 193, 2006, pp. 121-139
Publisher:
Elsevier
Publication Date:
15-Aug-2006
URI:
http://hdl.handle.net/10034/11816
DOI:
doi:10.1016/j.cam.2005.04.067
Additional Links:
http://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#description
Submitted date:
2005-01-25
Type:
Preprint
Language:
en
Description:
This is a PDF version of a preprint submitted to Elsevier. The definitive version was published in the Journal of computational and applied mathematics and is available at www.elsevier.com
ISSN:
0377-0427
Sponsors:
This article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.
Appears in Collections:
Mathematics

Full metadata record

DC FieldValue Language
dc.contributor.authorFord, Neville J.en
dc.contributor.authorLumb, Patricia M.en
dc.date.accessioned2007-05-14T15:11:32Zen
dc.date.available2007-05-14T15:11:32Zen
dc.date.issued2006-08-15en
dc.date.submitted2005-01-25en
dc.identifier.citationJournal of computational and applied mathematics, 193, 2006, pp. 121-139en
dc.identifier.issn0377-0427en
dc.identifier.doidoi:10.1016/j.cam.2005.04.067en
dc.identifier.urihttp://hdl.handle.net/10034/11816en
dc.descriptionThis is a PDF version of a preprint submitted to Elsevier. The definitive version was published in the Journal of computational and applied mathematics and is available at www.elsevier.comen
dc.description.abstractThis preprint discusses an algorithm that provides a simple reliable mechanism for the detection of small solutions in linear delay differential equations.en
dc.description.sponsorshipThis article was submitted to the RAE2008 for the University of Chester - Applied Mathematics.en
dc.format.extent272229 bytesen
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.publisherElsevieren
dc.relation.urlhttp://www.elsevier.com/wps/find/journaldescription.cws_home/505613/description#descriptionen
dc.subjectlinear delay differential equationsen
dc.titleAn algorithm to detect small solutions in linear delay differential equationsen
dc.typePreprinten
dc.format.digYESen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.